Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Complexity of winning strategies for $ \Delta\sp 0\sb 2$ games


Author: Rana Barua
Journal: Proc. Amer. Math. Soc. 117 (1993), 227-233
MSC: Primary 03D65
DOI: https://doi.org/10.1090/S0002-9939-1993-1119261-5
MathSciNet review: 1119261
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For a $ \Delta _2^0$ game played on $ \omega $, we show that the winning player has a winning strategy that is recursive in $ {\mathbb{E}_1}$, where $ {\mathbb{E}_1}$ is the total type-$ 2$ object that embodies operation $ \mathcal{A}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D65

Retrieve articles in all journals with MSC: 03D65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1119261-5
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society